MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the time of the procedure the procedure room had to be changed.When preparation was complete and at the start of induction, a water leak from the laser console was observed.Once the patient had been sedated, the biomedical engineer advised not using the laser to avoid the risk of overheating.The procedure was cancelled despite the patient undergoing a nephrostomy.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Event or Problem Description
It was reported that at the time of the procedure, the procedure room had to be changed.When preparation was complete and at the start of induction, a water leak from the laser console was observed.Once the patient had been sedated, the biomedical engineer advised not using the laser to avoid the risk of overheating.The procedure was cancelled despite the patient undergoing a nephrostomy.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
Boston scientific concludes that the reported performance allegation in this complaint has not been confirmed, as the product was not returned for analysis.Without a returned device, no physical or visual analysis of the product could be performed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19255980
Report Number2124215-2024-27279
Device Sequence Number2607739
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public07290109145426
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Device Lot Number0000000241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown